# SDR FDEA201112295459

- Difficulty date: December 29, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 6,607 hours, 3,530 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ECAM WARNING "LANDING GEAR RETRACTION INOP".  ECAM DIRECTED "L/G LEVER DOWN, MAX SPEED 270 KTS, AUTOBRAKE DISARM", THEN "PROC FUEL CONSUMPTION INCREASED"  ALSO RECEIVED "WINDSHEAR ALERT NOT AVAILABLE" AND "AUTO THROTTLES DISARMED".  ALSO "ALPHA FLOOR UNAVAILABLE".    CHECKED PROXIMITY DETECTOR CONTROL UNIT TSM 32-61-00.  NO FAULTS OR FAULT HISTORY NOTED.  JACKED AND CYCLED GEAR SEVERAL TIMES ON SYS 1 AND 2 WITH NO FAULTS REF MM 32-31-00-5.  INSPECTED UPLOCKS AND PITCH  DAMPNERS. GEAR APPEARED TO BE DRY. LUBRICATED ALL 3 GEAR IAW MM 12-22-32-00-0.  NO FAULTS ON PROXIMITY BOX, REPLACED PROXIMITY BOX AS PRECAUTIONARY REF MM 32-31-71-04-0 BITE TEST PASS.
